MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP

AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP
Model Number CMCV-014-609
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for investigation.The hospital provided their evaluation from pathology lab which stated "diagnosis: right carotid pseudoaneurysm excision repair: arterial wall tissue with mixed inflammation and mural degenerative changes, consistent with stated origin.'" manufacturing review of the vascure for vascular repair device history record for the referenced lot number and respective device history record was conducted on 13may2021, showing that all units were quality released on 06/09/2020 having met all internal qc acceptance requirements for release.There were no non-conformances associated with the manufacturing lot during the final packaging.An additional request for lhr review was made to the oem supplier of the ecm and completed on 17may2021.This review concluded that all devices released for distribution met the final inspection specification requirements.It is noted that per the instructions for use (ifu - art-20708a) provided with the finished vascure for vascular repair device, (pseudo)aneurysm is listed as a potential complication associated with the procedure and device.No additional details are available for the reported event, should additional details be received a follow-up report will be filed.
 
Event or Problem Description
It was reported to an aziyo biologics' sales representative via email that surgeon used a aziyo vascure for vascular repair (model #cmcv-014-609, lot # m20f1174) for a de novo carotid endarterectomy on (b)(6) 2020.On routine post-op ultrasound, pseudoaneurysm was found in patch.On (b)(6) 2020, the patch was removed and replaced due to a pseudoaneurysm in the middle of the patch.The patient is doing well with the new patch.This issue was reported to aziyo biologics on 5/05/2021, on 5/11/2021 additional information received from hospital pathology stating diagnosis as right carotid pseudoaneurysm, excision repair: arterial wall tissue with mixed inflammation and mural degenerative changes consistent with stated origin.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key11912522
Report Number3005619880-2021-00017
Device Sequence Number1296736
Product Code DXZ
UDI-Device Identifier10859389005147
UDI-Public10859389005147
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberCMCV-014-609
Device Lot NumberM20F1174
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR